# SDR YENA20121002618

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 5,914 hours, 3,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2010070022
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 5,916 hours, 3,544 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2 JFK-BUF, AIR RETURN TO JFK DUE TO DURING TAKEOFF ROLL SLIGHT ODOR DETECTED, CONTINUED THROUGH INITIAL CLIMBOUT.  NO INDICATIONS OF SMOKE OR HAZE.  CABIN REPORTED SLIGHT ODOR TOO.  QRH FOLLOWED AND PACKS WERE TURNED OFF, ODOR DISSIPATED.  PERFORMED FIM 21-20-00-801A FOUND RIGHT ACM NR 2 PACK CONTAMINATED.  REMOVED AND REPLACED RIGHT ACM IAW AMM 21-51-05.  OPS CHECK GOOD.
